Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fixed point theorems in ordered $L$-spaces


Authors: Adrian Petrusel and Ioan A. Rus
Journal: Proc. Amer. Math. Soc. 134 (2006), 411-418
MSC (2000): Primary 47H10; Secondary 54H25, 15A24
Published electronically: August 25, 2005
MathSciNet review: 2176009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to present some fixed point results in ordered L-spaces. Our results generalize and extend a recent result of Ran and Reurings (2004). Some applications to matrix equations are also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 54H25, 15A24

Retrieve articles in all journals with MSC (2000): 47H10, 54H25, 15A24


Additional Information

Adrian Petrusel
Affiliation: Department of Applied Mathematics, Babeş-Bolyai University Cluj-Napoca, Kogăl- niceanu 1, 400084, Cluj-Napoca, Romania
Email: petrusel@math.ubbcluj.ro

Ioan A. Rus
Affiliation: Department of Applied Mathematics, Babeş-Bolyai University Cluj-Napoca, Kogăl- niceanu 1, 400084, Cluj-Napoca, Romania
Email: iarus@math.ubbcluj.ro

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07982-7
PII: S 0002-9939(05)07982-7
Received by editor(s): June 18, 2004
Received by editor(s) in revised form: September 1, 2004
Published electronically: August 25, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.